# SDR UPS07449447

- Difficulty date: February 10, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT BS 800 TENSION TIE ATTACHMENT AREA NR 7 FASTENER HOLE CRACK FOUND AT AFT CHANNEL RUNNING UP APPROX .0625 INCH IN LENGTH.  RIGHT BS 800 TENSION TIE ATT AFT CHANNEL REPLACED AS PER SRM 51-10-01 PG 9 AND INSTALLED AS PER SRM 51-30-02.
